RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1223–1228 (Mi de10451)  

Partial Differential Equations

On the Existence Theorem for Weak Solutions of Increased Smoothness of the Multidimensional Navier–Stokes Equations

V. I. Sedenko

Rostov State Economical University

Full text: PDF file (628 kB)

English version:
Differential Equations, 2001, 37:9, 1284–1290

Bibliographic databases:

UDC: 517.957
Received: 31.03.2000

Citation: V. I. Sedenko, “On the Existence Theorem for Weak Solutions of Increased Smoothness of the Multidimensional Navier–Stokes Equations”, Differ. Uravn., 37:9 (2001), 1223–1228; Differ. Equ., 37:9 (2001), 1284–1290

Citation in format AMSBIB
\Bibitem{Sed01}
\by V.~I.~Sedenko
\paper On the Existence Theorem for Weak Solutions of Increased Smoothness of the Multidimensional Navier--Stokes Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1223--1228
\mathnet{http://mi.mathnet.ru/de10451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944914}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1284--1290
\crossref{https://doi.org/10.1023/A:1012577930295}


Linking options:
  • http://mi.mathnet.ru/eng/de10451
  • http://mi.mathnet.ru/eng/de/v37/i9/p1223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019